Half pitch lower sound perception caused by carbamazepine.

@article{Konno2003HalfPL,
  title={Half pitch lower sound perception caused by carbamazepine.},
  author={Shyu Konno and Etsuko Yamazaki and Masako Kudoh and Takashi Abe and Hideo Tohgi},
  journal={Internal medicine},
  year={2003},
  volume={42 9},
  pages={880-3}
}
We report a 16-year-old woman with secondary generalization of partial seizure, who complained of an auditory disturbance after carbamazepine (CBZ) administration. She had been taking sodium valproate (VPA) from the age of 15. However, her seizures remained poorly controlled. We changed her antiepileptic drug from VPA to CBZ. At 1 week after CBZ administration, she noticed that electone musical performances were heard as a semitone lower. When oral administration of CBZ was stopped, her pitch… CONTINUE READING

From This Paper

Topics from this paper.

Similar Papers

Loading similar papers…